FUZZY PAIRWISE MULTIFUNCTIONS

Purchase PDF

Published: 2015-03-25

Page: 219-234


A. A. RAMADAN

Department of Mathematics, Faculty of Science, Beni-suef University, Egypt.

A. A. ABD El-LATIF *

Department of Mathematics, Faculty of Science and Arts at Balgarn, P.O.Box 60, Sabt Al-Alaya 61985, Bisha University, Saudi Arabia

*Author to whom correspondence should be addressed.


Abstract

In this paper, we introduce and study the concepts of FP-lower (upper) almost continuous (resp. almost weakly continuous, weakly continuous, semi-continuous, and δ-continuous) multifunctions where the domain of these functions is a classical bitopological space with their values as arbitrary fuzzy sets in L-fuzzy bitopological space in view of Sostak's sense. Also, we prove several characterizing theorems for these functions from dierent angles and we established various properties of these multifunctions along with their mutual relationships.

Keywords: Fuzzy bitopological spaces, FP-upper (lower) δ-continuous, FP-upper (lower) almost continuous and FP-upper (lower) weakly continuous multifunctions


How to Cite

RAMADAN, A. A., & El-LATIF, A. A. A. (2015). FUZZY PAIRWISE MULTIFUNCTIONS. Asian Journal of Mathematics and Computer Research, 2(4), 219–234. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/75

Downloads

Download data is not yet available.